# SDR USAA050190

- Difficulty date: January 1, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 1133482
- Condition: Cracked
- Location: Fuselage
- Part time: 41,647 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER TIE CLIP CRACKED, .5 INCH IN RADIUS AREA, STRINGER TIE CLIP, STATION 1006, STRINGER 2R.  DEFECTIVE PART REPLACED WITH IDENT PART PER TYPICAL REPAIR 57-50-55.  (M)
